# SDR SWAA2022051607380

- Difficulty date: May 12, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N564WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30244
- Aircraft time: 54,131 hours, 37,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH OVERWING EXIT COVER MISSING / [01] REPLACED MISSING COVER IN REF TO S.I.P.
